# SDR TWAA0103102

- Difficulty date: February 15, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 42,383 hours, 21,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Fwd Entry
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHTS IN THE COCKPIT AND FWD ENTRY WERE INOPERATIVE.  REPLACED THE BATTERIES.  CHECK-C 12-28-00.
